Mean variance hedging in a general jump model

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

KOHLMANN, Michael, Dewen XIONG, Zhongxing YE, 2010. Mean variance hedging in a general jump model. In: Applied mathematical finance. 17(1), pp. 29-57

@article{Kohlmann2010varia-763, title={Mean variance hedging in a general jump model}, year={2010}, doi={10.1080/13504860903075605}, number={1}, volume={17}, journal={Applied mathematical finance}, pages={29--57}, author={Kohlmann, Michael and Xiong, Dewen and Ye, Zhongxing} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/763"> <dc:contributor>Xiong, Dewen</dc:contributor> <dc:contributor>Kohlmann, Michael</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:48:47Z</dc:date> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103416863-3868037-7"/> <dc:creator>Ye, Zhongxing</dc:creator> <dc:language>eng</dc:language> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:48:47Z</dcterms:available> <dcterms:abstract xml:lang="eng">We consider the mean-variance hedging of a contingent claim H when the discounted price process S is an [image omitted]-valued quasi-left continuous semimartingale with bounded jumps. We relate the variance-optimal martingale measure (VOMM) to a backward semimartingale equation (BSE) and show that the VOMM is equivalent to the original measure P if and only if the BSE has a solution. For a general contingent claim, we derive an explicit solution of the optimal strategy and the optimal cost of the mean-variance hedging by means of another BSE and an appropriate predictable process δ</dcterms:abstract> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/763"/> <dcterms:bibliographicCitation>Publ. in: Applied mathematical finance 17 (2010), 1, pp. 29-57</dcterms:bibliographicCitation> <dc:creator>Xiong, Dewen</dc:creator> <dc:rights>deposit-license</dc:rights> <dcterms:issued>2010</dcterms:issued> <dc:contributor>Ye, Zhongxing</dc:contributor> <dcterms:title>Mean variance hedging in a general jump model</dcterms:title> <dc:creator>Kohlmann, Michael</dc:creator> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto